... depression, anger decrease in libido, so i assumed it was this drug, I quit taking it abruptly without tapering felt fine for about a week the past two days i've been experiencing dizzyness, and now i have a headache, what should I do?
you need to get back on the medication and do it slowly..one day take a whole one the next a half and the next a whole well you get it do that for aweek and then take the lowest dose on mon then nothing on tuesday and so on until you are off it works well i have done that way with paxil..good luck
if you hadnt had the anxiety/depression/anger... before you were off the medication OR during the first year of being on the medication then chances are it is probably not the medication (you may have to up your dose on this med with the doctors referal since your body may be used to this dose). anyway you need to see a doctor because this meds withdrawals are definatly causing the problem and are going to get worse before they get better
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How does Citalopram Hydrobromide vs.Alprazolam for anxiety/panic attacks? immediate affects/results?
Posted 27 Jan 2010 • 2 answers
Posted 19 Nov 2011 • 7 answers
User for 2+ years. Recently experienced increase in anxiety and gloom. Anyone similar after 2 years?
Posted 3 Aug 2015 • 3 answers
Posted 18 Aug 2015 • 3 answers
Posted 25 Jan 2017 • 4 answers